Question re CantharisI have been advised to try Cantharis 30c for prostitis symptoms- burning urine at night and feeling of irritation during the day. I tried taking just one pellet as I thought it may cause irritation. I got burning pains in my stomach that lasted over an hour. Finally got relief with water and baking soda.
Is this just an expected byproduct of using this remedy? I would like to try it and if so is there something I can do to lessen this effect?
Snick1946 on 2014-03-13
♥ simone717 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.